# SDR RAIA0006008

- Difficulty date: June 9, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 25,523 hours, 25,566 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Gauge
- Part number: 56774068013
- Condition: Failed
- Location: Cockpit
- Part time: 13,417 hours, 13,556 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

7601-STL- LEFT ENGINE HAD HIGH OIL TEMPERATURE AFTER TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED LEFT OIL TEMPERATURE GAUGE.
